Hey there! Sign in to join this conversationNew here? Join for free

Microgynon pill to Rigevidon anyone? Watch

    Offline

    1
    ReputationRep:
    I am so happy I found this post, I have had the same problem and I have come on early. They tried me on it once before and I became depressed then too.
    Offline

    1
    ReputationRep:
    I'd never tried any contraceptive pill but the first one I was put on was regivion, first week I was fine, then the following two months I felt emotionless, unhappy, depressed, my period week I went through serious thoughts all day everyday about how I could kill myself, i would find reasons to cry, I didn't want to communicate with anyone, I gained weight I still can't loose and no matter how turned on I was I couldn't get wet during sex and it instead became painful, I also had thrush towards the end of my second pack, I thought maybe I had general depression but when coming off the pill I have been getting back to very productive positive self, it's not painful to be intimate any more, all signs of thrush are gone, and I've lost weight already, shame about my boobs getting smaller again though.
    Offline

    1
    ReputationRep:
    Hi
    Offline

    1
    ReputationRep:
    Have never wrote on a forum before this is my first post ! I had been on microgonon for over 10 years was like many others swapped to rigevidon and told it's the same thing . I was just about to book into the doctors to talk about antidepressants I felt so low . I had this thought in the back of my mind it's only since you started that new pill ! It kept being silenced by the words of the doctor it's the same pill different name . Well this simply can NOT be true look at all these bad experiences. Iv slept all day and night , gained weight , in anxious , I have suisidle thoughts , I have NO motivation at all , I sit and stair into no where looking at nothing , thoughts are blury , I have sickness , headaches , Iv had my first break and no period ! Just weird brown jelly ! I felt lost low depressed . I thought I was going mad !!! I'm so glad I found this thread thank you ! This is why I had to write down my experience. Iv also had intense itchy feet , I have no idea if this is connected and night sweats . This pill is vile ! I'm stopping taking it today as now I'm 💯 convinced it is this that has made me feel so totally lost low and demotivated ! I feel that strongly I'm not touching another . I will go to my GP and insist she makes notes and I hope they think a little more before saving a few penny's !
    If given the option I'd have paid to stay on the old pill !
    I literally feel iv lost a month or more of my life feeling paralysed with depression !!!!
    I'd advice people if it's safe to do so stop taking it !
    Offline

    1
    ReputationRep:
    have only just begun using rigevidon. first birth control ever taken.
    first month was fine. this month my boobs are so sensitive it hurts to put on and take off a bra, or wear a top that presses down on them. don't seem to be swollen. have thrown up three times, feel sick the majority of the time. continuous headaches, switching between ibruprofen, aspirin and paracetamol each day. exhausted. school days I'm normally ready by 7:40 when my bus comes, I've found myself unable to get out of bed and having to catch the next bus, or running and nearly missing it. often headaches are so severe, even with painkillers, that I cannot sleep for long. Whether I've had 1 hour of sleep or 12, I'm absolutely knackered by around 1pm. Feeling depressed and sensitive, snapping at boyfriend for things I normally would not care about such as what time he comes over or if he runs late. Hardly any energy at all. Around three times this month I've suddenly broken out severely - considering I have dry skin I do not break out often. Spots that won't form heads and are painful. Blackheads all over my nose, all pores blocked despite using the same skin care I have for three years. Each time one breakout goes, a new one comes. Had it on my cheeks first time, the driest area of my face, then along my jaw and more recently on my t-zone which flakes frequently if I don't use my skincare products.Legs ache if I stand up for too long, dizzy at least twice a day. Appetite completely gone - struggling to finish a plate of food which is normally not a problem. Fast metabolism normally and I've lost 5lbs in the last two weeks. If I eat too much I'm sick. This pill is horrible, am switching as soon as the doctor lets me. After reading these I'm also now worried it could be pregnancy as the symptoms are all very similar.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 17, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Brexit voters: Do you stand by your vote?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.